Equations of mean curvature type on exterior domains.
Manuscripta mathematica, Tome 95 (1998) no. 3, pp. 91-106
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1998__95_3_156362,
author = {I. Walter-Koch},
title = {Equations of mean curvature type on exterior domains.},
journal = {Manuscripta mathematica},
pages = {91--106},
year = {1998},
volume = {95},
number = {3},
zbl = {0941.35027},
url = {http://geodesic.mathdoc.fr/item/MM2_1998__95_3_156362/}
}
I. Walter-Koch. Equations of mean curvature type on exterior domains.. Manuscripta mathematica, Tome 95 (1998) no. 3, pp. 91-106. http://geodesic.mathdoc.fr/item/MM2_1998__95_3_156362/